# SDR IPXA2021010964240

- Difficulty date: January 3, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 59,406 hours, 19,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143T501427
- Condition: Corroded
- Location: Sta 566
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C12 COROSSION ON WEB (P/N:143T5014-27)OF FWD CARGO FLOOR STRUCTURE NEAR STA 566, RBL 24.  REPAIR IAW BOEING SRID:3-4901064662 AND UPS EO B767-5320-78931-A.
